# SDR ASOA2015041612606

- Difficulty date: March 20, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,816 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT AT BS 319 IS CORRODED.  R & R LT FLOOR SUPPORT IAW DR SH670-31825, SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
